In order to give you a precise and accurate answer about Keppra's side effects increasing first, we need to know what side effects you're talking about?
If your taking Keppra for epilepsy a general/neurologist does not increase the dose of Keppra unless your weight has changed or you're continuing to have seizures.
As a seizure medication the dose of Keppra is based upon your weight. Rarely would a doctor change the dose without proof of a weight change. For example every time I go to my neurologist before she gives me a neurological exam she checks my weight to make sure I am on the correct Keppra dose.
Also, the single most obvious side effect to Keppra is mood changes & aggression. If your going to have these side effects you will have them right away. Usually, within the first 30 to 40 days of starting Keppra someone whether it be friends or family will notice that your moods have taken a change for the worse. The most common side effect are moodness, irritability and a lack of patience.
I have been taking 4 500mg tablets of Keppra ER for approx 8 years. To date I haven't had any seizure nor did I have any side effects.
Sorry I didn't see your question sooner.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jan 2012 • 1 answer
Updated 5 Oct 2013 • 1 answer
Updated 4 May 2017 • 3 answers
Updated 4 Nov 2018 • 2 answers
Updated 27 Jan 2019 • 2 answers